Skip to Main content Skip to Navigation
Journal articles

Approximation of a Direction of ${N}^{d}$ in Bounded Coordinates

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622672
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:15:13 PM
Last modification on : Wednesday, February 3, 2021 - 7:54:26 AM

Identifiers

  • HAL Id : hal-00622672, version 1

Collections

Citation

Jean-Christophe Novelli, G. Schaeffer, Florent Hivert. Approximation of a Direction of ${N}^{d}$ in Bounded Coordinates. Mobile Networks and Applications, Springer Verlag, 2001, 6 (6), pp.547-550. ⟨hal-00622672⟩

Share

Metrics

Record views

173